Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Facing difficulty to pass urine and empty the bladder. Any solution?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1832 Questions
Urination takes several goes to empty the bladder. Also often starts before I am ready and dribbles after
Posted Sat, 20 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Charan Perigela 18 minutes later
As per your query,you are having a type of incontinence.
It is most commonly caused by Prostate problems in men.
Can you please tell whether Ultrasound abdomen has been taken recently?What was the size of the prostate and amount of post void urine?What is the duration of your complaint?Did you XXXXXXX Urologist?Any specific tests done by him for this problem?
If ultrasound abdomen has not been taken,get it done immediately.
You have to make some lifestyle changes:
1.Stop taking caffeine drinks,alchohol.
2.Stop smoking
3.Try simple pelvic floor exercises.
4.when you urinate,practise double voiding.It means voiding as much as you can,relaxing a moment,and then voiding again.
If you come back with answers to my questions,i will clarify further.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor